Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 197, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 2, 2009, 4:14 PM EST for Lamar County, Spalding County, Georgia. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2009, 4:14 PM EST (21:14 UTC)
- Expired
- Dec 2, 2009, 6:14 PM EST
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Lamar County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Potato Creek at County Line Road near Orchard Hill (POTG1).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 022114 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 414 PM EST WED DEC 02 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEK IN GEORGIA... POTATO CREEK NEAR ORCHARD HILL AFFECTING LAMAR AND SPALDING COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC171-255-031114- /O.NEW.KFFC.FL.W.0197.091202T2114Z-000000T0000Z/ /POTG1.1.ER.091202T2045Z.091202T2045Z.000000T0000Z.UU/ 414 PM EST WED DEC 02 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE POTATO CREEK NEAR ORCHARD HILL. * UNTIL FURTHER NOTICE. * AT 3 PM WEDNESDAY THE STAGE WAS 10.8 FEET...AND RISING. * FLOOD STAGE IS 11.0 FEET. * THE CREEK WILL REACH FLOOD STAGE THIS AFTERNOON AND REMAIN IN MINOR FLOOD. $$
1 follow-up statement
000 WGUS82 KFFC 022314 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 614 PM EST WED DEC 02 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... POTATO CREEK NEAR ORCHARD HILL AFFECTING LAMAR AND SPALDING COUNTIES && GAC171-255-030014- /O.CAN.KFFC.FL.W.0197.000000T0000Z-091202T2314Z/ /POTG1.1.ER.091202T2045Z.091202T2045Z.000000T0000Z.UU/ 614 PM EST WED DEC 02 2009 THE FLOOD WARNING IS CANCELLED FOR THE POTATO CREEK NEAR ORCHARD HILL. * AT 5 PM WEDNESDAY THE STAGE WAS 10.7 FEET...AND FALLING. * FLOOD STAGE IS 11.0 FEET. * THE CREEK WILL CONTINUE TO FALL TONIGHT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 2, 4:01 PM EST, 13 minutes earlier.
Area forecast discussion, Dec 2, 4:01 PM EST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 401 PM EST WED DEC 2 2009 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... RAPID CHANGES TO WEATHER AS STRONG LOW MOVES INTO TN AND KY THIS AFTERNOON. BACK END OF RAIN MOVING THROUGH THE CWA AND MOST OF THE SEVERE WEATHER HAS PUSHED EAST OF OUR COUNTIES. WITH SIGNIFICANT RAIN ENDING...FLOOD WATCH WILL BE CANCELED SHORTLY AND LOCAL FLOOD WARNINGS SHOULD BE SUFFICIENT. TIGHT GRADIENT ASSOCIATED WITH SURFACE LOW AS IT MOVES NORTHEAST AND WILL LET WIND ADVISORY AND HIGH WIND WARNING CONTINUE. LINE OF SHOWERS APPROACHING FROM NORTHEAST AL HAVE POTENTIAL TO PRODUCE STRONG WINDS AND WILL HAVE TO BE WATCHED. DEW POINTS GRADUALLY LOWERING OVERNIGHT WITH SOME COLD AIR ADVECTION. UPPER WINDS STAY MOSTLY WEST TO SOUTHWEST THROUGH THE SHORT TERM...SO HIGHS SHOULD BE MOSTLY 50S AND 60S. THICKNESS VALUES BORDERLINE FOR FREEZING/FROZEN PRECIPITATION FRIDAY NIGHT AS RAIN RETURNS AHEAD OF DEVELOPING SOUTHERN STREAM SHORT WAVE. ONLY HAVE LOW POPS FOR RAIN/LIGHT SNOW FOR FRIDAY NIGHT ACROSS THE EXTREME NORTH FOR NOW. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... MADE NO CHANGES TO THE LONG TERM. AFTER RAIN EVENT FOR FRIDAY/SATURDAY...DRY UNTIL NEXT SHORT WAVE COMES OUT OF THE GULF FOR LATE SUNDAY THROUGH WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 56 36 54 40 / 50 5 10 10 60 ATLANTA 43 53 36 53 37 / 30 5 10 10 70 BLAIRSVILLE 41 50 32 48 35 / 50 5 10 10 50 CARTERSVILLE 40 53 33 50 33 / 40 5 10 10 60 COLUMBUS 47 57 38 55 40 / 10 5 10 10 70 GAINESVILLE 45 52 36 51 37 / 50 5 10 10 60 MACON 45 60 36 56 41 / 20 5 10 20 70 ROME 43 54 36 50 34 / 40 5 10 10 50 PEACHTREE CITY 41 54 33 52 38 / 20 5 10 10 70 VIDALIA 51 62 39 60 43 / 50 5 5 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB... DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE... SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKES...WILKINSON. FLOOD WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS... FAYETTE...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL... HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHITE...WILCOX...WILKES...WILKINSON. HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 41
Hazardous weather outlook, Dec 2, 7:00 AM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 AM EST WED DEC 2 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 700 AM EST WED DEC 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL AND ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY. SOME THUNDERSTORMS COULD BE SEVERE. .SYNOPSIS... LOW PRESSURE CENTERED OVER SOUTHERN ALABAMA THIS MORNING WILL TREK NORTHEASTWARD ACROSS THE SOUTHEAST TODAY. THIS LOW PRESSURE SYSTEM WILL PULL A WARM FRONT NORTHWARD ACROSS SOUTH AND PORTIONS OF CENTRAL GEORGIA BY THIS AFTERNOON. .PRIMARY HAZARDS... PERIODS OF HEAVY RAIN ARE EXPECTED AND RAINFALL AMOUNTS OF 1 TO 3 INCHES COULD RESULT IN FLOODING. DAMAGING WINDS AND ISOLATED TORNADOES ARE ALSO POSSIBLE...GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO MILLEDGEVILLE. STRONG GRADIENT WINDS MAY ALSO CAUSE SOME DAMAGE. .DISCUSSION... AS THE WARM FRONT MOVES INTO PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON...INSTABILITIES WILL INCREASE ACROSS THE AREA. STRONG LOW LEVEL WIND SHEAR ALONG WITH CAPE VALUES APPROACHING 500 BEHIND THE FRONT...SUGGEST POTENTIAL FOR A FEW STRONG STORMS AND A POSSIBLE WEAK TORNADO OR TWO. THE THREAT OF SEVERE WEATHER EXISTS GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS...TO MACON...TO MILLEDGEVILLE. HEAVIEST RAINFALL IS EXPECTED FROM COLUMBUS TO ATHENS AND SOUTHWARD AS THE LOW PRESSURE SYSTEM MOVES OVER THE AREA. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED IN THIS AREA...WITH ISOLATED HEAVIER AMOUNTS UP TO 3 INCHES. CREEKS...RIVERS...AND STREAMS WILL RISE IN RESPONSE TO THIS RAINFALL AND FLOODING COULD RESULT. FOR THE LATEST INFORMATION ON FLOODING POTENTIAL...SEE THE LATEST FLOOD WATCH STATEMENT. A STRONG PRESSURE GRADIENT BETWEEN THE LOW PRESSURE SYSTEM AND HIGH PRESSURE OFF THE MID ATLANTIC COAST WILL PRODUCE GUSTY CONDITIONS ACROSS THE AREA THROUGH THIS AFTERNOON. WINDS TO 25 MPH CAN BE EXPECTED ACROSS MOST OF GEORGIA...WITH 35 MPH GUSTS POSSIBLE IN THE HIGHER ELEVATIONS OF NORTH GEORGIA...AS THE LOW TRACKS NORTHEASTWARD ACROSS ALABAMA. THESE GRADIENT WINDS MAY CAUSE SOME DAMAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION TODAY FOR POSSIBLE ACTIVATION MAINLY ACROSS CENTRAL GEORGIA.
In the hours before
Special weather statement, Dec 2, 1:40 PM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EST WED DEC 2 2009 GAZ049-050-059-060-072-021930- 140 PM EST WED DEC 2 2009 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN JONES...PUTNAM... JASPER...GREENE AND MORGAN COUNTIES UNTIL 230 PM EST... AT 136 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JARRELL PLANTATION...MOVING NORTHEAST AT 70 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JONES... PUTNAM...JASPER...GREENE AND MORGAN COUNTIES THROUGH 230 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JARRELL PLANTATION... WAYSIDE...ROUND OAK...MCELHENEYS CROSSROADS...ADGATEVILLE... HILLSBORO...PIEDMONT...MONTICELLO...RESSEAUS CROSSROADS... STANFORDVILLE...WILLARD...WARFIELD...CENTRAL GEORGIA EXPERIMENT STATION...EATONTON AND SHADY DALE.
Special weather statement, Dec 2, 2:14 PM EST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EST WED DEC 2 2009 GAZ085-086-097-098-110>113-022000- 214 PM EST WED DEC 2 2009 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TELFAIR...WHEELER... TOOMBS...MONTGOMERY...TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 300 PM EST... AT 213 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ALAMO TO 6 MILES SOUTH OF HORSE CREEK WMA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TELFAIR...WHEELER...TOOMBS...MONTGOMERY...TREUTLEN...LAURENS... JOHNSON AND EMANUEL COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE PARK...HORSE CREEK WMA...HELENA...MCRAE...CEDAR GROVE...SCOTLAND...LOWERY... ALAMO...TOWNS...SPRING HILL...LUMBER CITY...ORIANNA...ORLAND... ROCKLEDGE AND MINTER. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Dec 2, 2:23 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EST WED DEC 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 5 SE FORSYTH 32.98N 83.88W
12/02/2009 MONROE GA EMERGENCY MNGR
LIKELY TORNADO. SOME MINOR HOME DAMAGE. SOME TREE TOPS
WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH WITH
INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
CALLAWAY ROAD.
0130 PM TSTM WND DMG 2 E JULIETTE 33.11N 83.77W
12/02/2009 JONES GA EMERGENCY MNGR
POSSIBLE TORNADO. SOME TREES AND POWER LINES DOWN EAST OF
JULIETTE.
&&
JLFLocal storm report, Dec 2, 3:09 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EST WED DEC 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG 10 S MONTICELLO 33.16N 83.69W
12/02/2009 JASPER GA COUNTY OFFICIAL
POSSIBLE TORNADO. TREES DOWN ALONG HWY 11 SOUTH,
FULLERTON PHILLIPS, AND WENUT. TOTAL NUMBER UNKNOWN AT
THIS TIME.
&&
JLFLocal storm report, Dec 2, 3:30 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EST WED DEC 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG LEXINGTON 33.87N 83.11W
12/02/2009 OGLETHORPE GA COUNTY OFFICIAL
TWO TREES DOWN IN LEXINGTON.
0230 PM TSTM WND DMG PHILOMATH 33.73N 82.99W
12/02/2009 OGLETHORPE GA COUNTY OFFICIAL
ONE TREE DOWN.
&&
JLFLocal storm report, Dec 2, 4:10 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EST WED DEC 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 5 SE FORSYTH 32.98N 83.88W
12/02/2009 MONROE GA EMERGENCY MNGR
LIKELY TORNADO. MINOR DAMAGE TO 12 HOMES. TWO
OUTBUILDINGS WITH POOR CONSTRUCTION WERE DESTROYED. SOME
TREE TOPS WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH
WITH INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
CALLAWAY ROAD.
0300 PM FLOOD 3 E FORSYTH 33.03N 83.89W
12/02/2009 MONROE GA EMERGENCY MNGR
NINE ROADS CLOSED. JOE CHAMBERS ROAD WAS WASHED AWAY.
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 1:23 AM EST | High Wind Warning | FFC | Catoosa, Dade, Dawson, Fannin, Gilmer, Lumpkin and 7 more | 21 hr |
| Dec 2, 11:01 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 42 hr |
| Dec 2, 11:01 AM EST | River Flood Warning | FFC | Gwinnett | 20 hr |
| Dec 2, 11:01 AM EST | River Flood Warning | FFC | Newton, Rockdale | 36 hr |
| Dec 2, 11:01 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 4 days |
| Dec 2, 1:44 PM EST | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 31 min |
| Dec 2, 1:49 PM EST | River Flood Warning | FFC | Cobb | 5 hr |
| Dec 2, 2:03 PM EST | River Flood Warning | FFC | DeKalb, Fulton | 109 min |
| Dec 2, 2:09 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes | 66 min |
| Dec 2, 2:19 PM EST | River Flood Warning | FFC | Cobb, Douglas | 27 hr |
| Dec 2, 2:23 PM EST | Tornado Warning | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 58 min |
| Dec 2, 3:07 PM EST | Tornado Warning | FFC | Emanuel | 15 min |
| Dec 2, 5:06 PM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 36 hr |
| Dec 2, 5:34 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.